# SDR SIMA200624006

- Difficulty date: August 26, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670650093
- Part serial: 00118
- Condition: Seized
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

BURN/SMOKE ODOR IN COCKPIT.  LEFT PACK AUTO FAIL MESSAGE, ISSUED MEL 2112.  RAI LEFT ACM IAW CRJ 700, AMM 21-51-08.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
